# SDR ASAA2022060939022

- Difficulty date: June 9, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 57,302 hours, 16,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 147A5690U8
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LAV G HARD POINT UNDER MOUNT CORRODED.MARKED IN RED. GROUNDED - YES. LAV MOUNT HARD POINT FOUND TO BE 50% CORRODED AND OUT OF LIMITS IAW B737-800 SRM 51-1A-1.REMOVED CORRODED HARD POINT IAW B737-800 SRM 51-40-02.LOCATED, DRILLED, AND INSTALLED NEW INTERCOSTAL HARD POINT IAW BOEING DWG 147A5680 SHEET 24 REV-DISPLACED AND REATTACHED DRAIN MAST HEATER WIRE BUNDLE IAW B737-800 WDM 30-70-11 AND BOEING SWPM 20-30-12.DRAIN MAST HEATER OPS CHECK PASSED IAW B737-800 AMM 30-71-00-720-801.
